# SDR SWAA2017051613721

- Difficulty date: April 25, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 63,087 hours, 36,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C80735
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE CORRODED AT BS 986, BETWEEN RBL 25 - 47.  R & R THE FLOORBEAM TEE IAW ER & SRM.
